# SDR P5CA9800110

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 13 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 13 L/E FLAP BULLNOSE MOST I/B ATTACH ARM BRACKET ON FLAP PANEL IS CRACKED.  REPLACED BRACKET PER SRM 51-10-01.
